# SDR ASOA201101618

- Difficulty date: August 28, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Aircraft time: 20,895 hours, 18,633 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL 0 DEGREE ON APPROACH,  REPEAT WRITEUP.  EMERGENCY DECLARED AS A PRECAUTION.  ALL WORK ACCOMPLISHED.  AD 2009-06-12 ACCOMPLISHED.
